No sexual desire

I have been suffering with depression And anxiety for years. Recently I was diagnosed with fibromyalgia. All this combined makes me have little to no energy and constant pain. I am married and found I have serious issues with a lack off sexual desire. I love him deeply and When I am turned o.k. it is because of thoughts of him. I have had All the hormone and thyroid testing as well as many others. According to them I Ann All within the normal ranges. How can I increase my libedo? I am afraid after so many years without sex on a regular basis he it's going to leave.

6 Replies

oldestnewest
  • Depression , anxiety and fibromyalgia can and probably will all result in loss of libido. Tackling all of these with your GP will take a determined effort working with your GP. You can do a lot with self help to tackle the anxiety and your local library will probably have several books on techniques such as mindfulness , relaxation exercises etc to tackle anxiety. I assume you have some periods when depression eases and then returns which may mean you are bipolar and you should be persistent with your GP to get a correct diagnosis which means being entirely honest with your GP about how your depression occus and the symptoms and frequency. Keeping a mood diary will help. A determined effort together with your GP may well lessen the severity and frequency of depressive spells. Fibromyalgia I know less about.

    Take every opportunity to show your love for your husband, there are many other ways besides sex. I can understand your concern which I think you are best talking through with your husband. Let him know you are making every effort to deal with your depression and anxiety as you wish to be the best possible wife for him.

    I don't know if your GP can prescibe something to increase your libido but its worth asking.

    Olderal

  • Thank you for your reply

  • Hello there RMae

    There is an excellent leaflet called 'Sex and Chronic pain' from Pain Concern.

    You can read this online here:

    painconcern.org.uk/sex-and-...

    Chloe

  • Hiya. You've had great replies.

    I'd just like to add that certain medication can result in decreased libido, difficulty achieving orgasm. I've experienced it myself when I was in fluoxetine and other SSRIs.

    Have you had your testosterone level checked?

    Have you talked with your husband about it? How you feel?

    Perhaps a psychosexual therapist may help you? You could ask your GP about it. I saw one many years ago, she was very helpful. It was after the birth of my first child.

    I hope you get some answers and help from your GP too.

    Best wishes 💗

  • Thank you all. I have talked to Many husband and he is getting frustrated because he has needs too. This has been going on for years. I have no problem with wetness or orgasm once I get inn the mood. The problem is getting in the mood. I have had everything imaginable tested and it all came back within normal limits.

  • I would ask to be referred to a Psychosexual therapist. I think it may help.

    See your GP to have a chat about it. Mention psychosexual therapy.

    Best wishes 💗

You may also like...